Posted by: SSSSS | 2011-04-27


Due to attacks of near-faint I was diagnosed with Vasovagal Syncope. Doctor gave me Etilefrine (effortil-ss) 5mg tablets, 2 times a day after meal. Previously Ive had a headache which went away when the faint started. Ive had strong erections too. After starting to use Etilefrine the faint comes no more, but the uncomfortable head sensations are back and I wasn''t able to get my dick up with a beautiful girl. I would rather faint away in a ditch than be with head pressure or without sex. Does Etilefrine cause sexual dysfunction? Please write an extensive answer.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Etileprine is known as a possible treatment for prolonged erections (priapism) and, although the oral dose is less significant, the possibility cant be ruled out that it may have an effect on erection.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.